# SDR QXEA2010071600419

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - FOUND CORROSION ON S26R BETWEEN BS 319.70-333.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  BLENDS FOUND TO BE OUT LIMITS.  REMOVED STRINGER IAW SRM 51-21-42-06-001-001-A01.  PERFORMED CUT LINE ON NEW STRINGER IAW SRM 53-00-03-201-001-A01. PERFORMED ECI ON CUT LINE ON NEW STRINGER, NO CRACKS FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01.  PERFORMED CUT LINE ON FRAME AT BS 319 IAW REO 670-53-21-584A. PERFORMED ECI ON CUT LINE ON FRAME AT BS 319, NO CRACKS FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01 AND REO 670-53-21-584A. LOCATED FASTENERS ON NEW STRINGER &, INSTALLED NEW STRINGER & REPAIR ANGLES IAW SRM 51-42-06-001-001-A01 AND 53-00-03-991-803. TREATED, PRIMED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01.  FABRICATED FRAME SPLICE REPAIR ANGLE IAW REO 670-53-21-584 REV A. TREATED, PRIMED AND PAINTED AS REQUIRED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 & 51-25-16-001-001-A01. INSTALLED FRAME SPLICE REPAIR AT BS 319 IAW REO 670-53-21-584. TOP COATED IAW SRM 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
